Loperamide Gone Wrong (Possible Journal) - Part 27

By girlondrugs · Mar 19, 2015 · ·
  1. Morning guys!

    Doctor time!

    Hi JungleDog
    What you said didn't offend me in the leasr, I tell myself that all the time. I NEED to get off this shit. What exactly is Syncope? I have times where I jump out of my sleep and I know for sure it's the lope that's causing this. Or when I try to relax I have muscle spasms where my legs jump for no reason. Plus this vision thing is getting anoying. All these things are pushing me to get the fuck off these pills. I refuse to die over damn poop pill.

    I really wish I had the money now to buy some Kratom. I won't have it for another week. I really hope I get enough Gabapentin to la st until then.

    The doctor that I'm going to isn't my primary doctor (I don't have one). I was planning on tellING whoever I see everything but I don't think thats a good idea. Just gonna explain my RLS and see if I can get it.

    Jjonhson
    yeah that is a low dose, but I was lower. We both can do this, and I can't wait until you get down yourself. There's no way we BOTH can't succeed.

    I shall come back after my doctors visit!

    -GFOD

    girlondrugs added 262 Minutes and 57 Seconds later...

    Went to the doctor and she prescribed me with the 300mg Gabapentin. I only have 30 capsules in the bottle with 2 refills.
    I don't know how I should take them. do I take them with the loperamide or do I stop taking the loperamide all together? And if I do take them with the loperamide, do I drop my dosage?

    I don't really know where to look at on the site for info on it. I think I may just look back through JungleDog, Nefret, or Roaddoggy's old posts, because I'm sure someone mentioned it then.

    I'll stop back by later on.

    -GFOD

Comments

  1. jjonhson88
    Syncope is fainting, or extreme muscle weakness related to highly reduced cardiac output, and the subsequently reduced oxygen to the brain. It was a constant struggle at seriously high doses (extreme weakness & muscles giving out, I never fainted), but has since gone away entirely at 60 pills daily. I keep constant check on my heart and now it's always in rhythm, no palpitations, in other words, back to normal. The syncope was really only a problem at excessively high doses; 250-300mg. I'm not sure that I buy the claim that *every* dose simply adds on to what's existing in your body, at least certainly not to the extent claimed above.

    jjonhson88 added 1 Minutes and 2 Seconds later...

    I didn't realize at the time how serious of an issue it was, or I'd have began my taper sooner. I honestly don't think cold turkey is safe, and will continue my taper till it's all said and done.

    jjonhson88 added 1 Minutes and 54 Seconds later...

    That being said, I appreciate every piece of advice given here, even if I don't think it's right for me. It means a lot to me, and I will be off of this stuff.

    jjonhson88 added 1 Minutes and 31 Seconds later...

    Not sure why you're having vision problems at such a low dose. My vision has returned to normal since reducing my dose to this level, whereas in the past at high doses I couldn't focus my eyes no matter how hard I tried. What you're describing is not syncope, however.
To make a comment simply sign up and become a member!